# SDR FDEA2020061981284

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,684 hours, 28,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR IS VERY STICKY TO DISARM.  PERFORMED RT DOOR GIRT BAR ADJUSTMENT PER AMM 52-11-25-5-0.  PERFORMED OPERATIONAL CHECK ON RT DOOR AND FOUND OK PER THE SAME AMM 52-11-25-5-0.
